# SDR DHLA200900031

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,541 hours, 32,983 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D51P581113
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL MASTER FIRE WARNING ON GLARESHIELD AND SECOND OFFICERS FIRE WARNING LIGHT AND FIREBELL, REJECTED TAKEOFF AT 100 KTS.  NO LIGHT IN HANDLES, LIGHTS AND BELL EXTINGUISHED UPON STOPPING.  FOUND 9TH BLEED AIR DUCT BLOWN.  REPLACED DUCT ASSY PER M/M 36-11-2, OPS CHECKS NORMAL ON ENGINE RUN NR 4, P/N D51P58111-3.
